| Catalog Number |
UH1-42-22 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Joint Dislocation (2374); Ambulation or Postural Difficulties (2544)
| Date of Event |
12/04/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Bipolar revision due to dislocation.
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
Additional Manufacturer Narrative
Reported event: an event regarding disassociation involving a uhr head was reported.The event was not confirmed.Method & results: -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.-clinician review: a review with a clinical consultant indicated "the x-rays show a bipolar hip arthroplasty in anatomic position.No evidence of mechanical complication or instability was identified.No documentation was provided regarding revision surgery.Revision surgery secondary to dislocation cannot be confirmed." -product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient was revised due to disassociation of the metal head from the uhr bipolar head.A review with a clinical consultant indicated "the x-rays show a bipolar hip arthroplasty in anatomic position.No evidence of mechanical complication or instability was identified.No documentation was provided regarding revision surgery.Revision surgery secondary to dislocation cannot be confirmed." no further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.
Event or Problem Description
Bipolar revision due to dislocation.